# SDR 96ZZZX970

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87BP
- Make and model: Beech 200BEECH
- Aircraft serial: BB34
- System (JASC): 7170 · Engine Drains
- Part: Tube
- Part number: 1019300133
- Condition: Cracked
- Location: Eng Oil Drain
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE OIL STAINLESS STEEL DRAIN TUBE CRACKED IN RADIUS OF 90 DEGREES BEND JUST BELOW B-NUT AT ENGINE SUPPLY TANK.  NOTED PUDDLE OF OIL BELOW NACELLE ON GROUND AND OIL ON LOWER COWL.  OPENING COWL FOUND OIL ON TOP OF OIL COOLER AND AT LOWER END OF DRAIN TUBE. WIPED DOWN DRAIN TUBE AND APPLIED SLIGHT PRESSURE TO TUBE. OIL BEGAN LEAKING AT 90 DEGREE BEND BELOW TOP B-NUT.  REPLACED TUBE.
